# SDR SWAA2014061329019

- Difficulty date: June 3, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 21,248 hours, 12,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 176A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT Z CHANNEL ANGLE CORRODED BETWEEN BS 727E TO BS 747, LBL 21.  REPAIRED Z ANGLE IAW SRM.
